| Model Number |
1504-11-206 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised due to loosening of the tibial tray and femoral component at the bone to implant interface.Patient has a right total attune pressfit knee done by a surgeon.The tibial tray subsided and fallen into reverse slope.Surgeon went in with plans to revise the tibial tray only.Surgeon checked the femoral component and after multiple taps, it came off too.It is unknown if the femoral component would have grown in or not.It has been in for 8 weeks.The patella was well fixed and retained.When the revision components were implanted, the tibial tray sat 2mm proud.A thinner insert was utilized.Doi: (b)(6) 2021; dor: (b)(6) 2021; right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.